Volume 42, Issue 2 (March 1997)

    Zopiclone Fatality in a Hospitalized Patient

    (Received 13 May 1996; accepted 12 June 1996)

    CODEN: JFSOAD

      Format Pages Price  
    PDF 4 $25   ADD TO CART


    Abstract

    The death of a 72-year-old man is described who overdosed himself while in hospital. The man was being treated for lung cancer and ingested 90 mg of zopiclone in a suicide attempt. He died between 4 and 10 h after the ingestion. Zopiclone, quantitated by GC-MS in the femoral blood, cardiac blood, vitreous humor, urine and bile was found to be 254, 408, 94, 7,330, and 114,700 ng/mL, respectively. Considering the man's weakened physical condition, 90 mg could represent a minimum lethal zopiclone dose.


    Author Information:

    Meatherall, RC
    Toxicologist, St. Boniface General Hospital, Winnipeg, Manitoba,


    Stock #: JFS14125J

    ISSN: 0022-1198

    DOI: 10.1520/JFS14125J

    ASTM International
    is a member of CrossRef.

    Author
    Title Zopiclone Fatality in a Hospitalized Patient
    Symposium , 0000-00-00
    Committee E30